Abstract and Applied Analysis

On an Integral-Type Operator from Zygmund-Type Spaces to Mixed-Norm Spaces on the Unit Ball

Stevo Stević

Full-text: Open access

Abstract

The boundedness and compactness of an integral-type operator recently introduced by the author from Zygmund-type spaces to the mixed-norm space on the unit ball are characterized here.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 198608, 7 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170918

Digital Object Identifier
doi:10.1155/2010/198608

Mathematical Reviews number (MathSciNet)
MR2739682

Zentralblatt MATH identifier
1210.32001

Citation

Stević, Stevo. On an Integral-Type Operator from Zygmund-Type Spaces to Mixed-Norm Spaces on the Unit Ball. Abstr. Appl. Anal. 2010 (2010), Article ID 198608, 7 pages. doi:10.1155/2010/198608. https://projecteuclid.org/euclid.aaa/1313170918


Export citation